# SDR AALA20110829TUL13

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN REAR PRESSURE DECK HAS A DOUBLER ON TOP THAT IS CORRODED IN SEVERAL PLACES BETWEEN STATIONS 1701 AND 1720 AND LEFT BUTTLINE 1 AND RIGHT BUTTLINE 54.  INSTALLED DECK FILLER AND DOUBLER PER SRM 53-60-51-2R 2.
